MathSciNet Relay Station
MathSciNet bibliographic data
MR1337114 65M12 (35L65)
Bressan, Alberto The unique limit of the Glimm scheme. Arch. Rational Mech. Anal. 130 (1995), no. 3, 205–230.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement